# SDR IPXA10M62522

- Difficulty date: August 27, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 61,758 hours, 11,230 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, DEFERED ITEM D-368427 LT WING L/E INBD SKIN DENT HAS INTERIM REPAIR.  REMOVED EXISTING REPAIR FROM LT WING FIXED L/E BETWEEN XIS 294.724 AND XIS 305.510. FABRICATED AND INSTALLED NEW REPAIR PARTS REF EO MD11-573 0-28618-C AND EA 011-5730-01-A2647.
